Journal article icon

Journal article

Homogenization of boundary value problems in plane domains with frequently alternating type of nonlinear boundary conditions: critical case

Abstract:

In the present paper we consider a boundary homogenization problem for the Poisson’s equation in a bounded domain and with a part of the boundary conditions of highly oscillating type (alternating between homogeneous Neumman condition and a nonlinear Robin type condition involving a small parameter). Our main goal in this paper is to investigate the asymptotic behavior as ε → 0 of the solution to such a problem in the case when the length of the boundary part, on which the...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1134/S1064562418030225

Authors


More by this author
Institution:
University of Oxford
Department:
MATHEMATICAL INSTITUTE
Sub department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-8360-3250
Publisher:
Springer
Journal:
Doklady Mathematics More from this journal
Volume:
97
Issue:
3
Pages:
271-276
Publication date:
2018-07-16
Acceptance date:
2018-05-01
DOI:
EISSN:
1531-8362
ISSN:
1064-5624
Language:
English
Keywords:
Pubs id:
1137528
Local pid:
pubs:1137528
Deposit date:
2020-11-22

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP